# SDR TRAX200700211

- Difficulty date: February 10, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 20,239 hours, 17,237 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED AT 0 DEGREES ON APP INTO GRR.  EMERGENCY DECLARED.
